BibTeX record journals/jifs/QuQL18

download as .bib file

@article{DBLP:journals/jifs/QuQL18,
  author    = {Guohua Qu and
               Weihua Qu and
               Chunhua Li},
  title     = {Some new interval-valued dual hesitant fuzzy Choquet integral aggregation
               operators and their applications},
  journal   = {J. Intell. Fuzzy Syst.},
  volume    = {34},
  number    = {1},
  pages     = {245--266},
  year      = {2018},
  url       = {https://doi.org/10.3233/JIFS-171162},
  doi       = {10.3233/JIFS-171162},
  timestamp = {Sat, 25 Apr 2020 13:52:18 +0200},
  biburl    = {https://dblp.org/rec/journals/jifs/QuQL18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics